MathSciNet Relay Station
MathSciNet bibliographic data
MR1329536 (96m:58224) 58F30 (34C37 58F15)
Kaper, Tasso J.; Kovačič, Gregor Multi-bump orbits homoclinic to resonance bands. Trans. Amer. Math. Soc. 348 (1996), no. 10, 3835–3887.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement